# SDR 9JLA2014021307271

- Difficulty date: January 4, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N345HC
- Make and model: Beech 400A
- Aircraft serial: RK421
- Aircraft time: 3,887 hours, 3,350 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 2308050
- Part serial: Y30181
- Condition: Failed
- Location: Right
- Part time: 265 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT STARTER GEN FAILED.  TROUBLESHOOTING FOUND IT TO BE DEFECTIVE.  THE STARTER GEN R & R WITH OVERHAULED UNIT.
